# SDR AALA201909199012

- Difficulty date: September 18, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 16,818 hours, 8,060 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK FIRST OFFICERS FRONT WINDSHIELD HAS DELAMINATION. **SUPPLEMENTAL REPORT: REPLACED WINDSHIELD PER TASK CARD 56-94-01** (CLOSED)
